# SDR DALA2018041702537

- Difficulty date: April 16, 2018
- Submitted: April 17, 2018
- Operation: Air carrier
- Aircraft: N847DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31958
- Aircraft time: 8,590 hours, 3,355 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: L1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO SOFT UNLATCH EVENT OF L1 DOOR HANDLE TWICE,  SETUP TO PERFORM ENTRY DOOR COMPLETE ADJUSTMENT AND RIG IAW AMM 52-11.   ADJUSTED THE L1 ENTRY DOOR IAW AMM 52-11. OPS & LEAK CHECKED GOOD. OPS CHECKED NORMAL. OK FOR SERVICE.
